# SDR RAIA9910051

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

7318 - STL - RIGHT FUEL CAP ILLUMINATED.  MAINTENANCE REPLACED RIGHT FUEL LOW PRESS SWITCH.
